Group size and matching protocol in contests

Baik, K.H., Chowdhury, S.M. and Ramalingam, A. (2021) Group size and matching protocol in contests. Canadian Journal of Economics/Revue canadienne d'économique, 54 (4). pp. 1716-1736. ISSN 0008-4085

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Baik, K.H.
  • Chowdhury, S.M.
  • Ramalingam, A.
Copyright, Publisher and Additional Information:

© 2022 Canadian Economics Association. This is an author-produced version of a paper subsequently published in Canadian Journal of Economics. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: November 2021
  • Published (online): 19 January 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Oct 2022 15:39
Last Modified: 19 Jan 2024 01:13
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/caje.12557
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics